# SDR AALA201901239005

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 81,023 hours, 11,467 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT BY THE L1 DOOR,  BATTERY WAS LOW.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY IAW STANDARD PRACTICES.  PERFORMED A SATISFACTORY OPERATIONAL CHECK.
